Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  A LIL and limit distributions for trimmed sums of random vectors attracted to operator semi-stable laws
 
 
Title: A LIL and limit distributions for trimmed sums of random vectors attracted to operator semi-stable laws
Author: Wang, Wen Sheng
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 30 (2014) nr. 9 pages 1555-1565
Year: 2014
Contents:
Publisher: Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands